# SDR FDEA201312273046

- Difficulty date: December 27, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: FX144N51521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BET STATION 900 & STATION 1040 LT CREASE BEAM CORRODED.  REMOVED CORROSION ON LT CREASE BEAM INBD, BET STATION 900 - 1040 IAW-SRM-51-10-02.  FOUND TO BE OUT OF LIMITS IAW-SRM-53-40-13 FIG 101 DETAIL III.  R & R LT CREASE BEAM INBD, BET STATION 900 - 1040 IAW-SRM-51-40-02 & DRAWING 144N5140 CAT A.
